# SDR SWAA2024082719424

- Difficulty date: July 29, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H FLOOR STRUCTURE; 1 EACH ANGLE CRACKED AT BS 500A APPROX. STRINGER S-26L. MARKED<[01] REMOVED AND RPLACED CLIP IAW B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND RPLACED CLIP IAW B737-800 SRM 51-40-02;[03] VERIFIED REMOVED AND RPLACED CLIP IAW B737-800 SRM 51-40-02
